# SDR P5CA2016051000102

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK BS 720 LT SIDE TENSION, THE END OF OTBD CHANNEL CORNER FOUND CRACK.  M/DECK BS 720 LT SIDE TENSION THE CHANNELS ARE REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1.  SUP: INSPECTION IS REQUIRED IAW SRM 53-20-30-2R-1, REPAIR 1, TABLE 203.
